# SDR SWAA2024110555696

- Difficulty date: November 1, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 57,575 hours, 31,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER EMERGENCY FLASH LIGHT HOLD IS BROKEN<[01] FOUND FLASHLIGHT HOLDER IN SERVICEABLE CONDITION. R&R BROKEN FLASHLIGHT STRAP IAW AMM 25-64-00.
